# SDR SWAA2022053101665

- Difficulty date: May 1, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,556 hours, 31,861 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STABALIZER LOWER SKIN STAB STA 193.90 ; 10' FROM REAR SPAR ; I/B FASTENER ROW. CRACK LENGTH = 1' CRACK FOUND AT RIGHT HORIONTAL STABALIER LOWER SKIN STAB STA 193.90 10' FROM REAR SPAR I/B FASTENER ROW. CRACK LENGTH = 1' . REMOVED DAMAGE AT RH HORIZ. STAB LOWER SKIN STAB STA 193.90 IAW B737-700 55-10-01-2R-11 REPAIR 11 AND SRM 51-10-02-0G-0FABRICATED REPAIR DOUBLER FROM 0.080' 2024-T3 CLAD AND FILLER FROM 0.063' 2024-T3 CLAD; COMPLETED FABRICATION AND DRILLING IAW B737-700 SRM B737-700 55-10-01-2R-11 REPAIR 11-FIGURE 204; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND 51-10-02-0G-0; ACCOMPLISHED 125 MICROINCHES ROUGHNESS TEST AT REPAIR PARTS AND 63 MICROINCHES ROUGHNESS TEST AT CUT OUT EDGES OF REPAIR AREA IAW B737-700 SRM 51-20-13-0G-0]. INSTALLED COUNTERSUNK WASHER ON REPAIR AREA IAW B737-700 SRM 51-40-08-0G-0; INSTALLED REPAIR PARTS AT RH HORIZ. STAB LOWER SKIN STAB STA 193.90 IAW B737-700 55-10-01-2R-11 REPAIR 11-FIGURE 204-TABLE 202 AND SRM 51-40-02-0G-0
